# SDR UPS05544881

- Difficulty date: July 13, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  TRAILING EDGE FLAP ASYMMETRY ICAS COMING INTO SDF.  RAN CHECK LIST LANDED WITH SLATS ONLY 172 KTS.  NO PROBLEMS.  R/R'D FLAP POS XMTR IAW MM 27-58-03-4. OPS CKS GOOD. ALSO CK'D C/P PINS FOR SECURITY & CLEARED MEM N BOXES. A/C OK FOR SERVICE.
